MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT
Model Number 333512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 3: it was reported that the catheter broke.No injury reported.
 
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).Based on the data from the investigation we are unable to determine the root cause of the reported incident via the photo.While we are unable to determine the exact cause of the reported defect user should refer to ifu which states, "never pull the catheter back through the epidural needle due to the possibility of shearing or kinking the catheter.When removing the catheter, excessive force should never be applied.If the catheter becomes difficult to withdraw, consult standard textbooks for specific techniques.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PERIFIX
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10128068
Report Number2523676-2020-00152
Device Sequence Number11340219
Product Code OGE
UDI-Device Identifier04046963899202
UDI-Public04046963899202
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number333512
Device Catalogue Number333512
Device Lot Number0061695216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/08/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;